# SDR TEIL956

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3539T
- Make and model: Bolkms BO105CBS
- Aircraft serial: S397
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6875035
- Condition: Making Metal
- Location: Eng Gr Box
- Part time: 2,327 hours
- Component: 6894171
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INNER RACE FAILED CAUSING METAL ON CHIP DETECTORS. GEARBOX OVERHAULED AND UPDATED TO LATEST MOD STANDARD. BEARINGS REPLACED.
